Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

A modification to the Wallingford rational regime theory

Valentine, Eric M. and Haidera, M. (2005). A modification to the Wallingford rational regime theory. Proceedings of the Institution of Civil Engineers: Water Management,158(2):71-80.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 223 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator